Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 4, Pages 816–826 (Mi tvp200)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Absolute continuity between a Gibbs measure and its translate

E. Nowak

University of Sciences and Technologies

Abstract: We look for an overestimation of the distance in total variation between a Gibbs measure on $R^{Z^d}$ and its translate by a vector of this space. This can be done thanks to a control of the interdependence between the spins at distinct sites, i.e., prescribing some restrictions for the associated potential. We can then conclude, for precise cases, with the equivalence of the initial measure and its translate.

Keywords: random fields, distance in total variation, Gibbs measures, equivalence of measures.

DOI: https://doi.org/10.4213/tvp200

Full text: PDF file (1148 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:4, 713–724

Bibliographic databases:

Received: 27.07.2000
Revised: 29.08.2002

Citation: E. Nowak, “Absolute continuity between a Gibbs measure and its translate”, Teor. Veroyatnost. i Primenen., 49:4 (2004), 816–826; Theory Probab. Appl., 49:4 (2005), 713–724

Citation in format AMSBIB
\Bibitem{Now04}
\by E.~Nowak
\paper Absolute continuity between a Gibbs measure
and its translate
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 4
\pages 816--826
\mathnet{http://mi.mathnet.ru/tvp200}
\crossref{https://doi.org/10.4213/tvp200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2144254}
\zmath{https://zbmath.org/?q=an:1093.60006}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 4
\pages 713--724
\crossref{https://doi.org/10.1137/S0040585X97981421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234407500012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp200
  • https://doi.org/10.4213/tvp200
  • http://mi.mathnet.ru/eng/tvp/v49/i4/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nowak E., Thilly E., “A local invariance principle for Gibbsian fields”, Statist. Probab. Lett., 76:18 (2006), 1975–1982  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:201
    Full text:104
    References:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021